Translator Disclaimer
July 2001 Dominos and the Gaussian Free Field
Richard Kenyon
Ann. Probab. 29(3): 1128-1137 (July 2001). DOI: 10.1214/aop/1015345599

Abstract

We define a scaling limit of the height function on the domino tiling model (dimer model) on simply connected regions in $\mathbf{Z}^2$ and show that it is the “massless free field,” a Gaussian process with independent coefficients when expanded in the eigenbasis of the Laplacian.

Citation

Download Citation

Richard Kenyon. "Dominos and the Gaussian Free Field." Ann. Probab. 29 (3) 1128 - 1137, July 2001. https://doi.org/10.1214/aop/1015345599

Information

Published: July 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1034.82021
MathSciNet: MR1872739
Digital Object Identifier: 10.1214/aop/1015345599

Subjects:
Primary: 82B20
Secondary: 60G15

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.29 • No. 3 • July 2001
Back to Top